pth-order approximation of the solution set of nonlinear equationsстатья

Информация о цитировании статьи получена из Scopus, Web of Science
Статья опубликована в журнале из списка Web of Science и/или Scopus
Дата последнего поиска статьи во внешних источниках: 7 сентября 2018 г.

Работа с статьей


[1] Evtushenko Y. G., Tret’yakov A. A. pth-order approximation of the solution set of nonlinear equations // Computational Mathematics and Mathematical Physics. — 2013. — Vol. 53, no. 12. — P. 1763–1780. Given a system of nonlinear equations, a formula is derived for the family of its approximate solutions of up to the pth order of smallness. A formula approximating an implicit function up to the third order of smallness is presented. Iterative methods converging with the pth order are constructed for solving systems of nonlinear equations. These results are extended to the degenerate case. Examples of applying the results are given. [ DOI ]

Публикация в формате сохранить в файл сохранить в файл сохранить в файл сохранить в файл сохранить в файл сохранить в файл скрыть